# SDR 96UAL900510

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1841U
- Make and model: Doug DC-10-10
- Aircraft serial: 46634
- Engine: Ge CF66D
- System (JASC): 3250 · Landing Gear Steering System
- Part: Follow-Up Cable
- Part number: 4913802BW03110
- Condition: Broken
- Location: Nlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT NOSE STEERING FOLLOW-UP CABLE SNAPPED.  *S/D*  REPLACED LEFT HAND STEERING FOLLOW-UP CABLE.
